# SDR AALA20100514TUL04

- Difficulty date: May 14, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 60,316 hours, 31,339 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 5 FLAP VANE IS GOUGED.  BLENDED OUT MINOR SCRATCHES AND APPLIED HOT BOND REPAIR PER SRM 51-70-02.
